MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 7MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 7MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number M003SSC07070
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that the guidewire was set on the balloon (subject device) and passed through the lesion.The balloon (subject device) was inflated with 80% diluted contrast, but it gradually leaked and shrank from the tip.The contrast was increased to 100% and inflation was performed again, but the same problem still occurred.The procedure itself was completed using the same guide wire and the balloon (subject device) as they were.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system, there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, there were no visual anomalies noted to the balloon catheter.During a functional test the balloon catheter was flushed; the returned guidewire was advanced through the catheter successfully.Using the guidewire an attempt was made to inflate the balloon.The balloon inflated and deflated but did not completely fill, no leak was noted.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was not confirmed based on analysis of the returned device.The device failed to meet specification when received for complaint investigation based on the analyzed anomaly noted to the device.Additional information provided by the customer indicated that there was no damage noted to the packaging prior to opening the packaging, the device was confirmed to be in good condition during preparation/prior to use on the patient, the device was prepared for use as per the directions for use, 80% & 100 % contrast agent was used, continuous flush was set up and maintained throughout the clinical procedure, no issue was noted during guidewire insertion, and the patients anatomy was of normal tortuosity.The device was returned for analysis and during analysis the balloon was difficult to fully inflate.It is possible that 100% contrast that was used during the procedure may have contributed to the inflation difficulty.No leaks were evident during the analysis of the returned unit.The reported 'balloon leaked during use¿ will be assigned 'not confirmed' as the issue included a returned product review (visual, physical, and/or performance testing) which showed no evidence of either the alleged issue(s) or any defect which could have contributed to the event.The as analyzed 'balloon difficult to inflate' will be assigned procedural factors as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TRANSFORM SUPER COMPLIANT 7MM X 7MM - US
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key14842409
Report Number3008881809-2022-00317
Device Sequence Number11922305
Product Code MJN
UDI-Device Identifier07613327004700
UDI-Public07613327004700
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2023
Device Model NumberM003SSC07070
Device Catalogue NumberM003SSC07070
Device Lot Number22939807
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date09/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNCHRO SELECT GUIDE WIRE (STRYKER)
Patient SexUnknown